# SDR A6WA201644309

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 35,103 hours, 33,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PASSENGER DOOR DIFFICULT TO OPEN AND CLOSE.
